MAUDE Adverse Event Report: ORTHOFIX INC PILLAR SA IMPLANT INSERTER

ORTHOFIX INC PILLAR SA IMPLANT INSERTER
Model Number 51-1480
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
Initial information provided states that it was noticed during inventory inspection that the screw was missing from the rod gripper.Additional information was provided stating that the rod gripper was used during a case and the missing screw was noticed after the case.The screw was not returned with the device for evaluation.The location of the missing screw is unknown.

Brand Name
PILLAR SA IMPLANT INSERTER
Common Device Name
IMPLANT INSERTER
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key6480572
Report Number2183449-2017-00012
Device Sequence Number1289375
Product Code LXH
UDI-Device Identifier18257200045600
UDI-Public18257200045600
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number51-1480
Device Lot Number41590-PH15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2017
Initial Report FDA Received Date04/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR